Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can blood pressure medication be stopped

Premium Questions

Dr.  Luchuo Engelbert Bain MD

what high blood medications are most effective for African americans? ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Chobufo Ditah MD

can my b/p med, be taken with a whole food multivtamin and also cohash and tumeric, the last two are in the multivitmin View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Panagiotis Zografakis MD

In your opinion , what is the safest blood pressure medication , with the least side effects? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Lilit Baghdasaryan MD

Can I ever eliminate blood pressure medicines? Can I do anything to lower blood pressure? Also, can blood pressure medicines cause a cough? ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Michelle Gibson James MD

If once prescribed high blood pressure medication , can one stop taking it if they change life style, ie meditation , exercise, diet?? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr.  Sagar Makode MD

besylate 5mg, because he said I had high blood pressure. I was having a bad anxiety at the time, and since ... blood pressure seems to go up, and I get really anxious. So now I am looking for a... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr. Ilir Sharka MD

Hi, im currently taking meds for high blood pressure, Lisinopril, i notice that with a daily regimen of exercise, my blood pressure has been fine, well within the normal range, i stopped... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.  Ralph Chambers MD

Hello, I am having chronic high blood pressure, and my cardiologist proposed that I stop my ... the medication? I am a bit afraid that it could heart my baby. Do you think that my Ob Gyn could... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr. Matt Wachsman MD

I am 62 went to get blood pressure medicine the Dr. change it from lisinopril to lisinopril ... twitches. My Body burns at night and I can hardly sleep. I stop taking the pressure med and a little... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Matt Wachsman MD

to tell him the great news and his nurse was like.. Yeah well that could be a fluke don t stop taking meds ..... Female by the way.... :o)..... Any opinons from experience or medical knowledge.. Thanks. ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)

Mobile Questions and Answers

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. Saumya Mittal MD

can cause it. but thats rare